# SDR IXXA2022110800003

- Difficulty date: November 8, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 112N310211
- Condition: Corroded
- Location: Zone 500
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LEFT WING UPPER SKIN AT WS 150.5 THRU WS 204.5 NEEDS REACCOMPLISHED PER AMES REA 47508REA41 AND FVCI ENGINEERING ORDER 22082-22 REV C.
